# SDR 98ZZZX4080

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095U
- Make and model: Snias AS350B2
- Aircraft serial: 2699
- Engine: Tmeca ARRIEL1D
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 420800001
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SYSTEM DOES NOT COOL AIRCRAFT.  BLOWS HOT AIR.  FOUND 1 OF 2 CONDENSOR BLOWER MOTOR ASSEMBLIES INOPERATIVE.  THE 2-BLOWER MOTOR ASSEMBLIES WERE INSTALLED AT THE SAME TIME.  THEY BOTH HAVE 14.1 HOURS OF USE SINCE OVERHAUL. THE REPORTED MOTOR ASSEMBLY HAD ABNORMAL BRUSH WEAR.  RETURNED MOTOR ASSEMBLY TO THE VENDOR FOR WARRANTY.
